# SDR 04FDEA00965

- Difficulty date: April 14, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 38,490 hours, 5,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: T/E Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP VANE T-FITTING (SECOND FROM INBOARD SIDE) FOUND WITH HOLES CORRODED. TEE FITTING (SECOND FROM INBOARD SIDE) REPAIRED AS PER EA 1-5750-76008.
